# SDR USAA990287

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947.5
- Part time: 40,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING C-4 CHECK VISUAL INSPECTION, FOUND A CRACK 1.25 INCH IN SKIN RIGHT AFT GALLEY SERVICE DOOR LOWER HINGE CUTOUT STRINGER 11R STATION 947.5.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 33.  (M)
